# SDR IPXA12M70959

- Difficulty date: December 27, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 53,336 hours, 9,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E SKIN AT SLAT TRACK NR 14 CUT OUT IS CRACKED.   REPAIRED RT WING FIXED L/E AT SLAT TRACK NR 14 CUT OUT REF SRM 57-40 -02, REPAIR 201, REV 48.
